×

zbMATH — the first resource for mathematics

Asymptotics of solutions of multidimensional integrable equations and their perturbations. (Russian) Zbl 1330.37064
Sovrem. Mat., Fundam. Napravl. 11, 3-149 (2004); translation in J. Math. Sci., New York 138, No. 6, 6067-6230 (2006).

MSC:
37K10 Completely integrable infinite-dimensional Hamiltonian and Lagrangian systems, integration methods, integrability tests, integrable hierarchies (KdV, KP, Toda, etc.)
35Q53 KdV equations (Korteweg-de Vries equations)
37K40 Soliton theory, asymptotic behavior of solutions of infinite-dimensional Hamiltonian systems
PDF BibTeX XML Cite
Full Text: DOI Link